LIOUVILLE TYPE THEOREM FOR p-HARMONIC MAPS II Jung, Seoung Dal;
Let M be a complete Riemannian manifold and let N be a Riemannian manifold of non-positive sectional curvature. Assume that at all and Vol(M) is infinite, where > 0 is the infimum of the spectrum of the Laplacian acting on -functions on M. Then any p-harmonic map of finite p-energy is constant Also, we study Liouville type theorem for p-harmonic morphism.
p-harmonic map;p-harmonic morphism;Liouville type theorem;
P. Berard, A note on Bochner type theorems for complete manifolds, Manuscripta Math. 69 (1990), no. 3, 261-266.
G. Choi and G. Yun, A theorem of Liouville type for harmonic morphisms, Geom. Dedicata 84 (2001), no. 1-3, 179-182.
G. Choi and G. Yun, A theorem of Liouville type for p-harmonic morphisms, Geom. Dedicata 101 (2003), 55-59.
B. Fuglede, Harmonic morphisms between Riemannian manifolds, Ann. Inst. Fourier (Grenoble) 28 (1978), no. 2, 107-144.
S. D. Jung, Harmonic maps of complete Riemannian manifolds, Nihonkai Math. J. 8 (1997), no. 2, 147-154.
S. D. Jung, D. J. Moon, and H. Liu, A Liouville type theorem for harmonic morphisms, J. Korean Math. Soc. 44 (2007), no. 4, 941-947.
A. Kasue and T. Washio, Growth of equivariant harmonic maps and harmonic morphisms, Osaka J. Math. 27 (1990), no. 4, 899-928.
E. Loubeau, On p-harmonic morphisms, Differential Geom. Appl. 12 (2000), no. 3, 219-229.
D. J. Moon, H. Liu, and S. D. Jung, Liouville type theorems for p-harmonic maps, J. Math. Anal. Appl. 342 (2008), no. 1, 354-360.
N. Nakauchi, A Liouville type theorem for p-harmonic maps, Osaka J. Math. 35 (1998), no. 2, 303-312.
N. Nakauchi and S. Takakuwa, A remark on p-harmonic maps, Nonlinear Anal. 25 (1995), no. 2, 169-185.
R. M. Schoen and S. T. Yau, Harmonic maps and the topology of stable hypersurfaces and manifolds with non-negative Ricci curvature, Comment. Math. Helv. 51 (1976), no. 3, 333-341.
H. Takeuchi, Stability and Liouville theorems of p-harmonic maps, Japan. J. Math. (N.S.) 17 (1991), no. 2, 317-332.
S. T. Yau, Harmonic functions on complete Riemannian manifolds, Comm. Pure Appl. Math. 28 (1975), 201-228.
S. T. Yau, Some function-theoretic properties of complete Riemannian manifold and their applications to geometry, Indiana Univ. Math. J. 25 (1976), no. 7, 659-670.
H. H. Wu, The Bochner technique in differential geometry, Math. Rep. 3 (1988), no. 2, 289-538.